MAUDE Adverse Event Report: GLOBUS MEDICAL, INC.; DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, SHORT

GLOBUS MEDICAL, INC.; DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, SHORT
Model Number 6067.0050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available for evaluation.Upon evaluation, the driver shaft was deformed and fractured at the tip.The tip bends in a way that signifies that something was being loosened which aligns with the reported issue.The fracture may have occurred if the driver was not fully seated within the screw, making it more likely to break during tightening and/or loosening.Because the surgical conditions cannot be replicated, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during ais revision case, at the beginning stage, the surgeon had to remove all the locking cap to take the rod out for repositioning the screws.He damaged one screwdriver shaft, the tip of the driver was torn and fragmented.This event took place in (b)(6).

Common Device Name
DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, SHORT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19928988
Report Number3004142400-2024-00172
Device Sequence Number8234053
Product Code LXH
UDI-Device Identifier00889095167948
UDI-Public00889095167948
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0050
Device Lot NumberADA292AE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceAsian